Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 26, NWS Melbourne, FL

November 16, 2011

NWS Melbourne, FL issued this small craft advisory at Nov 16, 2011, 2:54 PM EST. It took effect at Nov 17, 2011, 7:00 PM EST. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2011, 2:54 PM EST (19:54 UTC)
In effect from
Nov 17, 2011, 7:00 PM EST
Expired
Nov 19, 2011, 1:52 PM EST
In force
43 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WHUS72 KMLB 161954
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
254 PM EST WED NOV 16 2011

AMZ550-552-570-572-172100-
/O.NEW.KMLB.SC.Y.0026.111117T2100Z-111119T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
254 PM EST WED NOV 16 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 10 AM
EST SATURDAY. 

* WINDS AND SEAS: STRONG NORTH TO NORTHEAST WINDS BEHIND A COLD
  FRONT WILL QUICKLY INCREASE SEA HEIGHTS. SEAS WILL BUILD TO 7 TO
  9 FEET ON THURSDAY NIGHT AND INTO FRIDAY. HIGHER SEAS ARE
  POSSIBLE NEAR THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-172100-
/O.NEW.KMLB.SC.Y.0026.111118T0900Z-111119T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
254 PM EST WED NOV 16 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 10 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 10 AM EST
SATURDAY. 

* WINDS AND SEAS: STRONG NORTH TO NORTHEAST WINDS BEHIND A COLD
  FRONT WILL QUICKLY INCREASE SEA HEIGHTS. SEAS WILL BUILD TO 7 TO
  9 FEET ON FRIDAY. HIGHER SEAS ARE POSSIBLE NEAR THE GULF
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
246 
WHUS72 KMLB 170857
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
357 AM EST THU NOV 17 2011

AMZ550-552-570-572-180930-
/O.EXT.KMLB.SC.Y.0026.111118T0000Z-111119T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
357 AM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST SATURDAY...

* WINDS AND SEAS: STRONG NORTH TO NORTHEAST WINDS INCREASING TO 20
  TO 25 KNOTS AND GUSTY BEHIND A COLD FRONT WILL QUICKLY INCREASE
  SEA HEIGHTS. SEAS WILL BUILD TO 7 TO 9 FEET LATE TONIGHT AND
  INTO FRIDAY. HIGHER SEAS ARE POSSIBLE NEAR THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-180930-
/O.CON.KMLB.SC.Y.0026.111118T0900Z-111119T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
357 AM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
10 AM EST SATURDAY...


* WINDS AND SEAS: STRONG NORTH TO NORTHEAST WINDS INCREASING TO 20
  TO 25 KNOTS AND GUSTY BEHIND A COLD FRONT WILL QUICKLY INCREASE
  SEA HEIGHTS. SEAS WILL BUILD TO 7 TO 9 FEET ON FRIDAY. HIGHER
  SEAS ARE POSSIBLE NEAR THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
398 
WHUS72 KMLB 171930
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EST THU NOV 17 2011

AMZ550-552-570-572-182000-
/O.EXT.KMLB.SC.Y.0026.111118T0000Z-111120T1000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
230 PM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
5 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 5 AM EST SUNDAY. 

* WINDS AND SEAS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO
  25 KNOTS AND GUSTY BEHIND A COLD FRONT THIS EVENING. SEAS WILL
  BUILD TO 8 TO 10 FEET LATE TONIGHT AND INTO FRIDAY. HIGHER SEAS
  WILL BE POSSIBLE IN THE GULF STREAM. HAZARDOUS BOATING
  CONDITIONS ARE EXPECTED TO CONTINUE THROUGH LATE SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-182000-
/O.EXT.KMLB.SC.Y.0026.111118T0900Z-111120T1000Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
230 PM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM FRIDAY TO 5 AM
EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM FRIDAY TO
5 AM EST SUNDAY. 

* WINDS AND SEAS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO
  25 KNOTS AND GUSTY BEHIND A COLD FRONT LATE TONIGHT. SEAS WILL
  BUILD TO 8 TO 10 FEET TOWARDS DAYBREAK. HIGHER SEAS WILL BE
  POSSIBLE IN THE GULF STREAM. HAZARDOUS BOATING CONDITIONS ARE
  EXPECTED TO CONTINUE THROUGH LATE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
488 
WHUS72 KMLB 180914
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
414 AM EST FRI NOV 18 2011

AMZ550-552-555-570-572-575-191000-
/O.CON.KMLB.SC.Y.0026.000000T0000Z-111120T1000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
414 AM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS AND GUSTY WILL
  OCCUR TODAY THEN DIMINISH SLIGHTLY AND VEER TO THE EAST TONIGHT
  AND SATURDAY. SEAS WILL BUILD 7 TO 9 FEET WITH STEEP WAVES TO
  AROUND 10 FEET IN THE GULF STREAM TODAY. HAZARDOUS BOATING
  CONDITIONS ARE EXPECTED TO CONTINUE THROUGH LATE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SMALL CRAFT ADVISORY IS FOR GUSTY NORTHEAST WINDS 20 TO 25
KNOTS AND SEAS 7 FEET OR HIGHER. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
308 
WHUS72 KMLB 182010
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
310 PM EST FRI NOV 18 2011

AMZ550-552-190900-
/O.EXT.KMLB.SC.Y.0026.000000T0000Z-111119T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
310 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WILL DIMINISH
  SLIGHTLY AND VEER TO THE EAST TONIGHT AND SATURDAY. SEAS OF
  BUILD 7 TO 9 FEET WILL CONTINUE THROUGH LATE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SMALL CRAFT ADVISORY IS FOR GUSTY NORTHEAST WINDS 20 TO
25 KNOTS AND SEAS 7 FEET OR HIGHER. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-190900-
/O.EXT.KMLB.SC.Y.0026.000000T0000Z-111120T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
310 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS AND GUSTY WILL
  DIMINISH SLIGHTLY AND VEER TO THE EAST TONIGHT AND SATURDAY.
  EXPECT SEAS 7 TO 9 FEET WITH STEEP WAVES TO AROUND 10 FEET IN
  THE GULF STREAM. HAZARDOUS BOATING CONDITIONS ARE EXPECTED TO
  CONTINUE THROUGH LATE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SMALL CRAFT ADVISORY IS FOR GUSTY NORTHEAST WINDS 20 TO
25 KNOTS AND SEAS 7 FEET OR HIGHER. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
873 
WHUS72 KMLB 190837
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
337 AM EST SAT NOV 19 2011

AMZ550-552-190945-
/O.CAN.KMLB.SC.Y.0026.000000T0000Z-111119T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
337 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. STILL...EAST WINDS NEAR 15 KNOTS AND SEAS UP TO
AROUND 6 FEET WILL KEEP CONDITIONS FOR SMALL CRAFT MARGINALLY
HAZARDOUS AND AN EXERCISE CAUTION STATEMENT IS IN EFFECT.

$$

AMZ555-570-572-575-200900-
/O.CON.KMLB.SC.Y.0026.000000T0000Z-111120T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
337 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY.
EAST WINDS HAVE DECREASED TO 15 TO 20 KNOTS...BUT WHEN COMBINED
WITH A FRESH SWELL AT 8 TO 9 SECONDS...HAZARDOUS CONDITIONS FOR
SMALL CRAFT WILL CONTINUE INTO TONIGHT.

* WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WITH SEAS 6 TO 8 FEET
  IN THE OPEN OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SMALL CRAFT ADVISORY CONTINUES FOR EAST WINDS 15 TO 20 KNOTS
AND SEAS 5 TO 7 FEET NEAR THE COAST AND A LITTLE HIGHER OFFSHORE.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
218 
WHUS72 KMLB 191852
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
152 PM EST SAT NOV 19 2011

AMZ555-570-572-575-200900-
/O.CAN.KMLB.SC.Y.0026.000000T0000Z-111120T0900Z/
/O.NEW.KMLB.SW.Y.0010.111119T1852Z-111120T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
152 PM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM
EST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* SEAS: 6 TO 7 FEET IN THE OPEN OCEAN...ESPECIALLY NEAR THE GULF
  STREAM INTO EARLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 2:50 PM EST, 4 minutes earlier.

Area forecast discussion, Nov 16, 2:50 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
250 PM EST WED NOV 16 2011

.DISCUSSION...

...COLD FRONT WILL PUSH THROUGH CENTRAL FLORIDA THURSDAY...
...WARM AGAIN AHEAD OF THE FRONT WITH SCATTERED SHOWERS...

TONIGHT...FRONT WILL PUSH INTO NORTH FLORIDA OVERNIGHT BUT EXPECT
CONVECTION TO LOSE MUCH OF ITS PUNCH AS LOW LEVEL CONVERGENCE
WEAKENS AHEAD OF THE FRONT. HAVE ADJUSTED POPS TO SHOW ONLY
ISOLATED SHOWERS REACHING LAKE AND VOLUSIA COUNTIES BY SUNRISE.
HAVE KEPT ORLANDO METRO AND POINTS SOUTH DRY. LOOKS LIKE A GOOD
SET UP FOR STRATUS (LOW CLOUDS) OVERALL AS 925 MB WINDS WILL BE
15-20 KNOTS. MIGHT BE A BETTER CHANCE FOR FOG ACROSS SOUTHERN
SECTIONS WHERE SKIES HAVE A BETTER CHANCE TO CLEAR AND CLOSER
PROXIMITY TO RIDGE AXIS.

THU...SHORTWAVE TROUGH MOVING TO THE EASTERN SEABOARD WILL DRIVE
A COOL FRONT INTO AND THROUGH THE AREA BY LATE IN THE DAY. TIMING
OF THE FRONT LOOKS SLOW ENOUGH TO ALLOW HIGHS TO REACH THE LOWER
80S NORTH AND MID 80S SOUTH...POSSIBLY A FEW UPPER 80S. THE
OFFSHORE FLOW WILL DELAY THE SEA BREEZE MORE THAN TODAY. THIS
COULD PUT VERO BEACH RECORD OF 86 (2000) IN JEOPARDY.

MAIN FORECAST CHALLENGE ARE POPS AND CHANCE FOR THUNDER. LARGE
SCALE LIFT WILL BE NORTH OF THE AREA WITH A WEAKENING SURFACE
FRONTAL BOUNDARY APPROACHING. THIS WILL CAUSE CONVERGENCE TO BE
WEAK AS PRE FRONTAL WINDS VEER TO THE SOUTHWEST-WEST. THINK THERE
SHOULD BE A NARROW BAND OF SHOWERS THAT MAKES INTO THE AREA SO
HAVE ACCEPTED THE MOS POPS OF 30 PERCENT. THE BEST CHANCE FOR
THUNDER WILL BE NEAR THE EAST COAST WHERE SEA BREEZE MAY ENHANCE
THE WEAK FRONTAL CONVERGENCE.

THU NIGHT...SOME SHOWERS POSSIBLE PAST NIGHTFALL ACROSS THE
TREASURE COAST TO LAKE OKEECHOBEE AS THE FRONTAL ZONE NOT CLEAR OF
AREA UNTIL LATE. LOW TEMPS WILL COOL SOMEWHAT ACROSS NORTH AND
CENTRAL ZONES WHILE SOUTHERN SECTIONS WILL REMAIN ABOVE NORMAL AS
WINDS VEER QUICKLY ONSHORE.

FRI-WEEKEND...(PREVIOUS) CENTER OF LARGE SURFACE HIGH PRESSURE
AREA WILL MOVE TO THE MID ATLANTIC COAST AND ONLY SLOWLY WEAKEN.
THIS WILL MAINTAIN A BREEZY ONSHORE FLOW. THERE SHOULD BE SOME
LINGERING MOISTURE FROM OLD FRONT AFFECTING THE SOUTH ON FRI AND
HAVE GONE ALONG WITH MOS POPS WITH SLIGHT SHOWER CHANCES FOR THE
TREASURE COAST. THE BREEZY ONSHORE FLOW MIGHT NECESSITATE SMALL
COASTAL RAIN CHANCES SAT BUT THE MOS POPS LOOK TOO LOW AT THIS
TIME. THE VALUES COME UP ON SUNDAY ACROSS THE SOUTH HALF TO
INCLUDE A SLIGHT CHANCE.

WITH WINDS FLOPPING AROUND QUICKLY TO ONSHORE...THERE WILL BE
LITTLE COOLING BEHIND FRONT. FRI MIGHT HAVE TEMPS SLIGHTLY BELOW
NORMAL BUT OVER THE WEEKEND IT WILL BE ABOVE NORMAL AGAIN...
ESPECIALLY FOR MIN TEMPS ALONG THE COAST.

MON-WED...THE HIGH PRESSURE RIDGE TO OUR NORTH WILL GRADUALLY
WEAKEN EARLY IN THE WEEK THEN BE REINFORCED AS A BACK DOOR FRONT
MOVES OFF THE EASTERN SEABOARD BY WED. WEAKENING ONSHORE FLOW AND
MID LEVEL RIDGING SHOULD LIMIT ATLANTIC SHOWERS AND MOS POPS ARE
ONLY 10 PERCENT SO WILL GO WITH A DRY FORECAST. WE WILL HAVE TO
WAIT AND SEE IF THE BACK DOOR FRONT BRINGS ANY RAIN CHANCES
WED...WILL START OFF THE NEW DAY 7 WITH NO POPS FOR NOW. TEMPS
CONTINUE ABOVE NORMAL.

&&

.AVIATION...
VFR THROUGH 04Z OR SO THEN EXPECT MVFR/IFR CIGS AND PATCHY FOG
TO DEVELOP BETWEEN 06Z-10Z AND PERSIST AT LEAST THRU 13Z WITH
SLOW IMPROVEMENT BACK TO VFR. COLD FRONT WILL PUSH ACROSS
TERMINALS AFTER 12Z FROM THE NW.

&&

.MARINE...
THU...PRE FRONTAL WINDS FROM THE SOUTHWEST-WEST MAY REACH 15-20
KNOTS IN THE NORTH IN THE MORNING...THEN AS FRONTAL TROUGH REACHES
THE WATERS THE WINDS SHOULD DIMINISH TO AROUND 10 KNOTS. BY LATE
DAY A NORTHERLY WIND SURGE SHOULD START IN THE NORTH. THEREFORE
BOATERS WILL NEED TO EXERCISE CAUTION IN THE NORTH. A BAND OF
SHOWERS WITH GUSTY WINDS MAY ALSO SPREAD ACROSS THE WATERS.

FRI-WEEKEND...GUSTY NORTHEAST WINDS WITH ADVISORY CONDITIONS
AREA WIDE FRI AND CONTINUING INTO EARLY SATURDAY. THE WINDS WILL
VEER TO THE EAST OVER THE WEEKEND AND WILL STAY 15-20 KNOTS SO THE
ADVISORY WILL CONTINUE FOR A COMBINATION OF WIND WAVE AND FRESH
EAST SWELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  82  56  71 /  20  30  10  10
MCO  66  85  58  74 /  10  40  10  10
MLB  68  84  64  74 /  10  30  20  10
VRB  68  85  65  76 /  10  30  30  20
LEE  67  83  53  74 /  20  30  10  10
SFB  68  83  57  73 /  10  30  10  10
ORL  68  84  58  74 /  10  40  10  10
FPR  67  85  66  75 /  10  30  30  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...KELLY
LONG TERM....PENDERGRAST
Hazardous weather outlook, Nov 16, 10:45 AM EST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1045 AM EST WED NOV 16 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-162200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1045 AM EST WED NOV 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL CONTINUE TO PRODUCE A MODERATE
THREAT FOR RIP CURRENTS AT AREA BEACHES TODAY. CHECK WITH YOUR
LOCAL BEACH PATROL FOR ADDITIONAL INFORMATION ABOUT OCEAN HAZARDS
BEFORE YOU ENTER THE SURF...AND ONLY DO SO WITHIN SIGHT OF A
LIFEGUARD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
LINGERING SWELLS MAY RESULT IN A MODERATE THREAT FOR RIP CURRENTS
AGAIN ON THURSDAY. HAZARDOUS BOATING CONDITIONS WILL RETURN BY LATE
WEEK AS HIGH PRESSURE REBUILDS NORTH OF THE STATE AND NORTHEAST TO
EAST WINDS INCREASE BEGINNING THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY/SEDLOCK

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.